Journal of the Korean Pediatric Society 1995;38(6):843-847.
Published online June 15, 1995.
Four Cases of Steroid-Induced Lipodystrophy
Young Hee Kim, Geun Mo Kim, Young-Yun Choi, Jae Sook Ma, Tai Ju Hwang
Department of Pediatrics, Chonnam University Medical School Kwangju, Korea
Steroid 근주후 발생한 지방위축증 4례
김영희, 김근모, 최영륜, 마재숙, 황태주
전남대학교 의과대학 소아과학교실
Abstract
Steroid-induced lipodystrophy is preduced by long-acting injectable glucocortiocoids (triamcinolone acetonides) within three weeks after intramuscular injection. It can be caused by inappropriate use of injectable steroids. Although it is recovered spontaneously without medication or plastic surgery, it may lasts for several years. Recently we experienced four cases of steroid-induced lipodystrophy and present a brief review of related literatures.
Key Words: lipodystrophy, triamcinolone


METRICS Graph View
  • 1,551 View
  • 11 Download


Close layer
prev next